Problems in the bedroom..

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AnxiousSoAnxious06
Regular Member


Date Joined Jan 2006
Total Posts : 59
   Posted 11/2/2006 3:12 AM (GMT -6)   
I know some of you remember me, I haven't posted in awhile because things have been going alot better for those of you who do remember me, My Fiance finally moved in with me and I'm pretty happy these days.
 
My one and only problem is now that I'm on 150mg of Effexor XR a day when my fiance and I have sex it's became completely IMPOSSIBLE for me to Have an orgasm  As you'd imagine it's frustrating to both of us and is really effecting our sex life. I don't want to move back down to 75mg because it didn't quite do the job as far as getting rid of my anxiety but I don't want these sexual problems either. I know I need to talk to my doctor but I'm just wondering if anyone else has had it this bad and if there is any remedys without going through the hassle and hades of weening of effexor I know alot of people on here know how withdrawls from it feel.
 
anyway any help would be appreciated! scool \a couple of words were edited and more appropriate words substituted
There are young teens ( age 13 and up ) reading post.....thanks for your understanding
lyn 

Post Edited By Moderator (Howlyncat) : 11/3/2006 2:10:38 AM (GMT-7)


Patty B.
Regular Member


Date Joined Oct 2006
Total Posts : 72
   Posted 11/2/2006 1:09 PM (GMT -6)   
I hear ya--wonder if it's me sabotaging the fun coz I know that's a side effect but have to keep trying to know for sure-----hoping to hear from others as well.
(been thinking on how to graciously bring up the same subject eyes -thanks)
** Patty no worries about any subject really just with some language as posted above ( nothing in your lol)
We are here to talk about almost everything and w/o any judgement
take care
lyn

Post Edited By Moderator (Howlyncat) : 11/3/2006 2:15:41 AM (GMT-7)


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 11/2/2006 1:21 PM (GMT -6)   

wellbutrin is sometimes added on the theory that since its not supposed to cause sexual problems, it may stop those from the effexor which I doubt severely

if the effexor is working for you I would stay on it and try to work a round the sexual problems, try different techniques and ask partner for help

ginko is sometimes said to improve the bloodflow and help or some stop their AD for a week occasionally for a romantic interlude

the sexual response is altered rather than stopped


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


normalsnofun
Veteran Member


Date Joined Oct 2005
Total Posts : 2500
   Posted 11/2/2006 1:31 PM (GMT -6)   
Perhapse you should talk to your doc about it and see what they say.
--Michelle

...I dont want the world to see me, 'cause I dont think that they'd understand
When everythings made to be broken, I just want you to know who I am..."
--Goo Goo Dolls

"Those who are different change the world,
Those who are the same keep it that way."

“We don't stop playing because we grow old; we grow old because we stop playing.”
--George Bernard Shaw


Jan Marie
Veteran Member


Date Joined Sep 2005
Total Posts : 1663
   Posted 11/2/2006 5:25 PM (GMT -6)   
Hi Emerson - so good to hear from you. I wondered how you were doing and guessed that no news is good news! I am glad that the Effexor has helped your anxiety - it has been great for me too - but I have the female equivalent of your problem! I mentioned it to my consultant and he just shrugged his shoulders and said "yes, that is a side effect, I am afraid" and could offer no solution. I have been married for nearly thirty years so it is not such a huge deal for me but I can imagine you are in a different position. (no pun intended there!!).

The only thing that might be worth trying, if your doctor agrees, is going halfway between 75 mg and 150 mg and see if that dose works for anxiety while not giving such side effects.

GFK
Regular Member


Date Joined Jun 2006
Total Posts : 275
   Posted 11/2/2006 10:30 PM (GMT -6)   
Paxil had that effect on me. My doc put me on a low dose of wellbutrin, and it did help quite a bit. It may be worth a try.

Karen

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/3/2006 4:13 AM (GMT -6)   
I agree do talk to your doc about this and perhaps a tx plan or added med may help please do not have worries about what you ask about but just watch some of the wording lol
Younger ones (teens) reading these posts ............I dont take SSRI's and sorry I cannot help you out here
You have been given some great advice though
Please keep us posted will you
Take care
lyn
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 27, 2016 12:16 PM (GMT -6)
There are a total of 2,694,758 posts in 297,498 threads.
View Active Threads


Who's Online
This forum has 152183 registered members. Please welcome our newest member, montimori.
385 Guest(s), 16 Registered Member(s) are currently online.  Details
Migz27, Michael_T, Poppysocks, Katerina-b, Mrs. Brady, 1000Daisies, Fronton, pmm73, Excavator, Yankee, quincy, bania, Ill42long, Traveler, Tigerwithlyme, jerryrosen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer